edoc

Items where contributor is "Hyder, Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: Article | Thesis | Preprint

Article

Hyder, Ali. (2016) Existence of entire solutions to a fractional Liouville equation in R-n. Rendiconti Lincei. Matematica e applicazioni, 27 (1). pp. 1-14.

Hyder, Ali. (2016) Moser functions and fractional Moser-Trudinger type inequalities. Nonlinear Analysis, 146. pp. 185-210.

Martinazzi, Luca and Hyder, Ali. (2015) Conformal metrics on R^{2m} with constant Q-curvature, prescribed volume and asymptotic behavior. Discrete and continuous dynamical systems. Series A, Vol. 35, H. 1. pp. 283-299.

Thesis

Hyder, Ali. Local and nonlocal problems regarding the Q-curvature and the Adams-Moser-Trudinger inequalities. 2017, Doctoral Thesis, University of Basel, Faculty of Science.

Preprint

Hyder, Ali. (2016) Conformally Euclidean metrics on $\mathbb{R}^n$ with arbitrary total Q-curvature. Preprints Fachbereich Mathematik, 2016 (16).

Hyder, Ali and Iula, Stefano and Martinazzi, Luca. (2016) Large blow-up sets for the prescribed Q-curvature equation in the Euclidean space. Preprints Fachbereich Mathematik, 2016 (21).

Hyder, Ali. (2015) Existence of entire solutions to a fractional Liouville equation in R^n. Preprints Fachbereich Mathematik, 2015 (01).

Hyder, Ali. (2015) Moser functions and fractional Moser-Trudinger type inequalities. Preprints Fachbereich Mathematik, 2015 (32).

Hyder, Ali. (2015) Structure of conformal metrics on R^n with constant Q-curvature. Preprints Fachbereich Mathematik, 2015 (07).

Hyder, Ali and Martinazzi, Luca. (2014) Conformal Metrics on $R^{2m}$ with Constant Q-Curvature, Prescribed Volume and Asymptotic Behavior. Preprints Fachbereich Mathematik, 2014 (02).